# SDR SWAA2021072780590

- Difficulty date: May 24, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LT WING T/E PANEL 561BB ATTACH SUPPORT STRUCTURE HAS CORROSION AT SEVERAL SCREW HOLES. [200-001] / BURNISHED AREA AT L/WING T/E PANEL 561BB SUPPORT STRUCTURE NO DAMAGE NOTED REF B737-700 SRM 51-10-02-0G-0
